# SDR 96ZZZX5077

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-231
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60322103
- Condition: Damaged
- Location: Evac Slide
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE DEFECTIVE.  NO MALFUNCTION OCCURRED.  DAMAGE WAS DISCOVERED DURING ROUTINE OVERHAUL.  SUSPECT CAUSE:  IMPROPER PACKING PROCEDURES CAUSING BOTH ASPIRATOR BODIES TO BE DEFORMED. ONE SO BADILY STRESSED, A WELD WAS BROKEN.  RECOMMENDATION:  ENSURE PROPER PACKING PROCEDURES ARE FOLLOWED.  VISUALLY INSPECT ASPIRATORS AFTER PACKING.  DISTORTION CAN BE FOUND BY LOOKING INSIDE WITH LIGHT.
